# SDR SWAA2020070697214

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,746 hours, 24,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD TEFLON BUSHING BROKEN.  REMOVED AND REPLACED AT L1 DOOR GIRT BAR TEFLON BUSHING AS PER AMM 20-10-44-400-801.
